Shortness of breath

  • 2 replies
  • 31 subscribers
  • 344 views

hi all, 

I have Stage 4 BC woth bone mets. On cycle 3 of Letrozole and Ribociclib.  I get out of breath easily. Is this a side effect of the cancer/ drugs? Anyone else feel exhausted after simple tasks like emptying the washing machine etc?  I am scared cancer is now in lungs. Can it move that quickly?

Thanks, Michelle

  •   

    Hi Michelle

    Feeling exhausted and easily getting out of breath must be distressing and it's natural to fear the worse.

    I'm not a member of this group, so can't help with your question, but I noticed that your post hadn't had any replies yet. Responding to you will 'bump' it back to the top of the discussion list again.

    Have you told your BCNS about these side effects as she may be able to help?

    ((hugs))

    Community Champion Badge

     "Never regret a day in your life, good days give you happiness, bad days give you experience"

  • Thanks, will mention it to them. Reminder ribbon